Thank you for your query at DoctorSpring.com
Can you kindly upload a picture of the lesion you mentioned?
In case you are not able to upload on the dashboard, send it directly to [email protected]
Once you do, i will get back to you with what needs to be done.
Patient replied :
Hi. Uploaded a photo. Please help.
Thanks for posting your query at DoctorSpring.com
I can understand your concern.
This is indeed tinea cruris. It's caused by a fungal infection caused by dermatophytes.
Application of candid B cream has resulted in recurrence of the infection.
The B in the cream is Betamethasone which is a steroid cream, it actually causes further growth of the fungus instead of eliminating it. Hence I would recommend that you stop applying it.
I would recommend application of terbinafine cream twice daily and taking an anti histamine like loratidine once a day would be helpful.
Please let me know if you have any queries.